RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 3, Pages 382–390 (Mi de40)  

This article is cited in 3 scientific papers (total in 4 papers)

Boundary value problems for second order differential equations in a Banach space. I

S. G. Krein, G. I. Laptev

Voronezh State University

Full text: PDF file (1458 kB)

Bibliographic databases:
UDC: 517. 911
Received: 21.10.1965

Citation: S. G. Krein, G. I. Laptev, “Boundary value problems for second order differential equations in a Banach space. I”, Differ. Uravn., 2:3 (1966), 382–390

Citation in format AMSBIB
\Bibitem{KreLap66}
\by S.~G.~Krein, G.~I.~Laptev
\paper Boundary value problems for second order differential equations in a Banach space. I
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 3
\pages 382--390
\mathnet{http://mi.mathnet.ru/de40}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199518}
\zmath{https://zbmath.org/?q=an:0167.15302}


Linking options:
  • http://mi.mathnet.ru/eng/de40
  • http://mi.mathnet.ru/eng/de/v2/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Borok, “On correct solvability of a boundary value problem in an infinite slab for linear equations with constant coefficients”, Math. USSR-Izv., 5:4 (1971), 935–953  mathnet  crossref  mathscinet  zmath
    2. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    3. A. B. Antonevich, “Boundary value problems with strong nonlocalness for elliptic equations”, Math. USSR-Izv., 34:1 (1990), 1–21  mathnet  crossref  mathscinet  zmath
    4. S. S. Mirzoev, M. Yu. Salimov, “On the Solvability of the Boundary-Value Problem for Second-Order Equations in Hilbert Space with an Operator Coefficient in the Boundary Condition”, Math. Notes, 91:6 (2012), 808–815  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:105
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020